# SDR CA111019001

- Difficulty date: October 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) FOLLOWING TROUBLESHOOTING FOR THE SAME PROBLEM ON OCT 2ND, THE CABIN BLEED DUCT FOR THE RT ENGINE WAS CLEANED AND THE OIL PUMP WAS REPLACED IAW SB 25299. ON OCT 6TH AFTER T/O FOR A RE-POSITIONING FLIGHT, SMOKE HAZE AGAIN ENTERED THE CABIN, THE FLIGHT WAS ABORTED AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  THE HAZE DISAPPEARED ONLY AFTER THE ENGINES WERE SHUTDOWN. TROUBLESHOOTING IS ON-GOING.
